# SDR AWXA0002254

- Difficulty date: August 30, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311N52171
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON MIS SPAR O/B FUSE PIN HAS EDDY CURRENT CRACK INDICATION.  REMOVED AND REPLACED I/B AND O/B FUSE PINS IAW EO 54-51-03 MM 54-51-02 PG 401-403.
